Bernard Dacorogna
Bernard Dacorogna
Email verificata su
Citata da
Citata da
Direct methods in the calculus of variations
B Dacorogna
Springer Science & Business Media, 2007
Weak continuity and weak lower semicontinuity of non-linear functionals
B Dacorogna
Springer, 2006
On a partial differential equation involving the Jacobian determinant
B Dacorogna, J Moser
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 7 (1), 1-26, 1990
Introduction to the Calculus of Variations
B Dacorogna
World Scientific Publishing Company, 2014
Implicit partial differential equations
B Dacorogna, P Marcellini
Springer Science & Business Media, 2012
Optimal foraging on arbitrary food distributions and the definition of habitat patches
R Arditi, B Dacorogna
The American Naturalist 131 (6), 837-846, 1988
Geometric evolution problems, distance function and viscosity solutions
L Ambrosio
Calculus of variations and partial differential equations, 5-93, 2000
General existence theorems for Hamilton-Jacobi equations in the scalar and vectorial cases
B Dacorogna, P Marcellini
Acta Mathematica 178 (1), 1-37, 1997
Quasiconvexity and relaxation of nonconvex problems in the calculus of variations
B Dacorogna
Journal of functional analysis 46 (1), 102-118, 1982
Variational proof for hard discrete breathers in some classes of Hamiltonian dynamical systems
S Aubry, G Kopidakis, V Kadelburg
Discrete & Continuous Dynamical Systems-B 1 (3), 271, 2001
An example of a quasiconvex function that is not polyconvex in two dimensions
JJ Alibert, B Dacorogna
Archive for rational mechanics and analysis 117 (2), 155-166, 1992
The pullback equation for differential forms
G Csató, B Dacorogna, O Kneuss
Springer Science & Business Media, 2011
Wulff theorem and best constant in Sobolev inequality
B Dacorogna, CE Pfister
Journal de mathématiques pures et appliquées 71 (2), 97-118, 1992
A relaxation theorem and its application to the equilibrium of gases
B Dacorogna
Archive for Rational Mechanics and Analysis 77 (4), 359-386, 1981
Sur une généralisation de l’inégalité de Wirtinger
B Dacorogna, W Gangbo, N Subia
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 9 (1), 29-50, 1992
Existence of minimizers for non-quasiconvex integrals
B Dacorogna, P Marcellini
Archive for rational mechanics and analysis 131 (4), 359-399, 1995
Cauchy–Dirichlet problem for first order nonlinear systems
B Dacorogna, P Marcellini
journal of functional analysis 152 (2), 404-446, 1998
A counterexample in the vectorial calculus of variations
B Dacorogna, P Marcellini
Material instabilities in continuum mechanics, 77-83, 1988
Semicontinuité pour des intégrandes polyconvexes sans continuité des déterminants
B Dacorogna, P Marcellini
CR Acad. Sci. Paris Sér. I Math 311 (6), 393-396, 1990
Necessary and sufficient conditions for strong ellipticity of isotropic functions in any dimension
B Dacorogna
Discrete And Continuous Dynamical Systems, Series B 1 (ARTICLE), 257-263, 2001
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20